Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
121 A shape variation result via the geometry of eigenfunctions Anoop, T. V. and Ashok Kumar, K. and Kesavan, S. J. Differential Equations

Volume: 298 Page: 430-462 DOI:10.1016/j.jde.2021.07.001

2021
122 Shift invariant spaces in $L^2({\Bbb {R}},{\Bbb {C}}^m)$ with $m$ generators John, Anila and Kulkarni, S. H. and Radha, R. J. Anal.

Volume: 29 Page: 383-405 DOI:10.1007/s41478-019-00219-8

2021
123 Characterization of Fourier transform of $H$-valued functions on the real line Ali Biswas, Md Hasan and Radha, Ramakrishnan Rocky Mountain J. Math.

Volume: 51 Page: 43-53 DOI:10.1216/rmj.2021.51.43

2021
124 Shift-invariant system on the Heisenberg Group Das, S. R. and Radha, R. Adv. Oper. Theory

Volume: 6 Page: Paper No. 21, 27 DOI:10.1007/s43036-020-00117-y

2021
125 Nonclassical symmetry analysis, conservation laws of one-dimensional macroscopic production model and evolution of nonlinear waves Subhankar Sil, T. Raja Sekhar Journal of Mathematical Analysis and Applications

Volume: 497 Page: 27 DOI:doi.org/10.1016/j.jmaa.2020.124847

2021
126 Notes on the neural network approach to inverse variational inequalities V Vetrivel and Hong-Kun Xu, Soumitra Dey Optimization

Volume: 70 Page: 5-6, 901-910

2021
127 On robustness for set-valued optimization problems V Vetrivel and K Som Journal of Global Optimization

Volume: 79 Page: 905–925

2021
128 On the Least number of palindromes in two dimensional words K.Mahalingam, P.Pandoh and K.Krithivasan Theoretical Computer Science (Accepted)

Page: https://www.sciencedirect.com/science/article/pii/S0304397519304463 DOI:https://doi.org/10.1016/j.tcs.2019.06.030

2020
129 On Commuting Parikh Q-Matrices K.Mahalingam and S.Bera Fundamenta Informaticae

Volume: 172 Page: 327–341

2020
130 On reverse Faber-Krahn inequalities T. V. Anoop and K. Ashok Kumar Journal of Mathematical Analysis and Applications

Volume: 485 Page: 123766 DOI:10.1016/j.jmaa.2019.123766

2020